Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 157, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at May 25, 2011, 6:43 PM CDT for 5 counties in Kentucky; Mississippi County, New Madrid County, Scott County, Missouri; 5 counties in Illinois. It was in force for 32 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 6:43 PM CDT (23:43 UTC)
- Expired
- May 25, 2011, 7:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Alexander County, IL, Johnson County, IL, Massac County, IL, Pulaski County, IL, Union County, IL, Ballard County, KY, Carlisle County, KY, Fulton County, KY, Hickman County, KY, McCracken County, KY, Mississippi County, MO, New Madrid County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 50 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:45 PM CDT | FUNNEL CLOUD | 1 N Cairo, IL | REPORTED NORTH OF TOWN ALONG INTERSTATE 57 MOVING EAST. |
| May 25, 6:45 PM CDT | TORNADO | 1 Se Pulaski, IL | A STORM DAMAGE SURVEY REVEALED AN EF1 TORNADO ON THE GROUND FOR 7.5 MILES FROM 1.5 MILES SOUTHEAST OF PULASKI TO 6.5 MILES NORTHWEST OF GRAND CHAIN. SEE PUBLIC INFORMATION STATEMENT FOR DETAILS. |
| May 25, 6:46 PM CDT | TSTM WND DMG | Anna, IL | LIMBS DOWN AND PROPERTY DAMAGE REPORTED. PORTABLE GARAGE BUILDINGS ROLLED OVER. |
| May 25, 6:55 PM CDT | TORNADO | 3 Se Grand Chain, IL | DAMAGE SURVEY REVEALED AN EF2 TORNADO WITH A 17 MILE LONG PATH FROM PULASKI...TO MASSAC...TO JOHNSON...TO POPE COUNTY. SEE PUBLIC INFORMATION STATEMENT FOR DETAILS. |
| May 25, 7:00 PM CDT | TSTM WND DMG | 3 E Vienna, IL | LATE REPORT...DESTORYED SHED WITH MULTIPLE TREES DOWN WITH SOME UPROOTED AND SNAPPED. |
| May 25, 7:00 PM CDT | TSTM WND DMG | 8 E Vienna, IL | LATE REPORT...DESTORYED SHED WITH MULTIPLE TREES DOWN WITH SOME UPROOTED AND SNAPPED. EVENT OCCURRED IN THE COMMUNITY OF GRANTSBURG ILLINOIS. |
| May 25, 7:01 PM CDT | FUNNEL CLOUD | Milburn, KY | |
| May 25, 7:05 PM CDT | FUNNEL CLOUD | Milburn, KY | |
| May 25, 7:15 PM CDT | TSTM WND DMG | Goreville, IL | LATE REPORT...MULTIPLE TREES DOWN WITH SOME HOMES RECEIVING MINOR DAMAGE. WINDS WITH THE STORM WERE ESTIMATED 60 TO 70 MPH. |
| May 25, 7:25 PM CDT | HAIL 0.75 | Hickman, KY | DIME SIZE HAIL REPORTED IN THE COMMUNITIES OF HICKMAN AND CASEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.1
The text
As transmitted, in the capitals the NWS used until 2016.
747
WFUS53 KPAH 252343
TORPAH
ILC003-087-127-153-181-KYC007-039-075-105-145-MOC133-143-201-260015-
/O.NEW.KPAH.TO.W.0157.110525T2343Z-110526T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
643 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
EASTERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
EAST CENTRAL SCOTT COUNTY IN SOUTHEAST MISSOURI...
ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
JOHNSON COUNTY IN SOUTHERN ILLINOIS...
NORTHWESTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
PULASKI COUNTY IN SOUTHERN ILLINOIS...
UNION COUNTY IN SOUTHERN ILLINOIS...
BALLARD COUNTY IN WESTERN KENTUCKY...
CARLISLE COUNTY IN WESTERN KENTUCKY...
FULTON COUNTY IN WESTERN KENTUCKY...
HICKMAN COUNTY IN WESTERN KENTUCKY...
NORTHWESTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 715 PM CDT.
* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
LINE EXTENDING FROM ANNA TO CAIRO TO 6 MILES EAST OF FARRENBURG...
MOVING EAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
WYATT...
CAIRO...
MOUNDS...
DORENA...
MOUND CITY...
DONGOLA...
ANNA...
ANNISTON...
JONESBORO...
COBDEN...
EAST PRAIRIE...
TAMMS...
CHARLESTON...
HICKMAN...
WICKLIFFE...
BARLOW...
CAYCE...
KARNAK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS UP TO 80 MPH.
&&
LAT...LON 3640 8961 3640 8969 3643 8971 3699 8935
3725 8946 3728 8952 3741 8942 3757 8953
3757 8948 3761 8945 3761 8872 3734 8872
3734 8881 3696 8885 3696 8884 3650 8881
3650 8941 3644 8946 3649 8952 3635 8953
TIME...MOT...LOC 2343Z 248DEG 49KT 3749 8920 3700 8917
3667 8936
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 1:36 PM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, May 25, 1:36 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
136 PM CDT WED MAY 25 2011
.DISCUSSION...
BIGGEST CHALLENGE WILL BE THE DETAILS ASSOCIATED WITH A
POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE NEXT 10-12
HOURS OR SO.
WILL KEEP THIS BRIEF WITH ONSET OF SEVERE WEATHER IMMINENT. STRONG
SFC AND UPPER LOW MOVING EASTWARD OUT OF THE PLAINS WILL PUSH A
COLD FRONT ACROSS OUR CWA THIS EVENING. IN THE MEANTIME...WITH
SFC TEMPS IN THE LOW 80S AND SFC DEWPOINTS NEAR 70...THE ATMOSPHERE
HAS BECOME VERY UNSTABLE ACROSS THE AREA. THIS COMBINED WITH
FAVORABLE DEEP LAYER SHEAR...JET DYNAMICS...AND HUGE AMOUNTS OF
CAPE AND HELICITY HAS SET THE STAGE FOR A WIDESPREAD OUTBREAK OF
SEVERE WEATHER INCLUDING LARGE LONG-TRACK TORNADOES...VERY LARGE
HAIL...AND INTENSE STRAIGHT LINE WINDS (DOWNBURSTS).
LATEST RADAR IMAGES ARE SHOWING SHOWERS AND THUNDERSTORMS OVER
THE NORTHEAST SECTIONS OF OUR CWA...BUT THESE STORMS HAVE
REMAINED BELOW SEVERE LEVELS SO FAR. THE LACK OF CONVECTION
ELSEWHERE ACROSS OUR CWA CORRESPONDS WELL TO A POCKET OF 9-10C
WARM AIR IN THE MID LEVELS. THE THINKING IS THAT AS THE SEVERE
CONVECTION TO OUR WEST BEGINS TO MOVE INTO THE WESTERN SECTIONS
WITHIN THE NEXT COUPLE OF HOURS...THE CAP WILL BE BROKEN AND
THUNDERSTORM DEVELOPMENT WILL BE VERY RAPID AND INTENSE.
MOST LIKELY SCENARIO WILL BE DISCREET SUPERCELLS THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THEN A LINE (QLCS) OF THUNDERSTORMS
WITH EMBEDDED SUPERCELLS THROUGH THE REST OF THE EVENING. EACH
NEW MODEL RUN CONTINUES TO SPEED UP THE EASTWARD PROGRESS OF THIS
SYSTEM...SO THE LATEST THINKING IS THAT THE THREAT FOR SEVERE
WEATHER WILL CLEAR THE EASTERN SECTIONS OF OUR CWA SHORTLY AFTER
MIDNIGHT.
PRECIP CHANCES WILL LINGER INTO THURSDAY NIGHT ON THE BACK SIDE OF
THIS SYSTEM. AFTER A BRIEF RESPITE ON FRIDAY...THE COMBINATION OF
UPPER LEVEL ENERGY AND THE APPROACH OF A FRONTAL SYSTEM WILL BRING
PRECIP CHANCES TO THE HEARTLAND FRIDAY NIGHT INTO SATURDAY.
BEYOND SATURDAY AN UPPER RIDGE ESTABLISHES ITSELF OVER OUR AREA
THROUGH THE REST OF THE PERIOD...ESPECIALLY PER THE ECMWF. THE GFS
CRANKS OUT A BIT OF PRECIP NEXT WEDNESDAY AND WEDNESDAY NIGHT AS
IT DROPS A FRONT INTO OUR AREA. THE ECMWF CONTINUES TO KEEP THE
RIDGE OVER OUR AREA WITH NO PRECIP SO FOR NOW WILL KEEP IT DRY.
&&
.AVIATION...
SEVERE STORMS WILL GRADUALLY INCREASE IN COVERAGE DURING THE
AFTERNOON...PEAKING WITH THE PASSAGE OF A COLD FRONT THIS EVENING.
HIGHEST CHANCES FOR CONVECTION AT EACH TAF SITE APPEAR TO BE LATE IN
THE AFTERNOON AND EARLY IN THE EVENING. HOWEVER...ISOLATED
SUPERCELLS COULD OCCUR AT ANY TIME. IN ADDITION TO LOCALLY DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE. THE CONVECTION WILL
END WITH THE PASSAGE OF THE FRONT LATE THIS EVENING. SOME LOW CLOUDS
WILL ARRIVE BY 12Z THURSDAY...WITH MVFR CIGS LIKELY DURING THE
MORNING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&
MY/JAPHazardous weather outlook, May 25, 8:13 AM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 813 AM CDT WED MAY 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261315- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 813 AM CDT WED MAY 25 2011 ...AREA UPGRADED TO HIGH RISK... ...WIDESPREAD SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE ENTIRE QUAD STATE AREA IS IN A HIGH RISK OF SEVERE WEATHER TODAY AND TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION...AS THE POTENTIAL EXISTS FOR A SIGNIFICANT AND WIDESPREAD SEVERE WEATHER EVENT ACROSS THE REGION. SOME LOCATIONS MAY EXPERIENCE 2 OR 3 SEPARATE ROUNDS OF SEVERE WEATHER THROUGH THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...POSSIBLY AS EARLY AS THE LATE MORNING HOURS. VERY STRONG WIND FIELDS AND PLENTIFUL INSTABILITY WILL ALLOW THE STORMS TO QUICKLY BECOME SEVERE...WITH LARGE HAIL...STRONG TORNADOES...AND DAMAGING WINDS. THE STORMS WILL MOVE RAPIDLY NORTHEAST ACROSS THE QUAD STATE REGION THROUGH THE AFTERNOON. OTHER SEVERE THUNDERSTORMS MAY DEVELOP FARTHER EAST ACROSS THE AREA DURING THE AFTERNOON. FINALLY...A LINE OF SEVERE STORMS WITH AN INCREASING DAMAGING WIND THREAT WILL MOVE INTO WESTERN PORTIONS OF THE AREA AROUND 5 PM...AND THEN SWEEP THROUGH THE ENTIRE AREA THROUGH THE EVENING. TORNADOES...LARGE HAIL...AND HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THIS LINE. THE SEVERE WEATHER THREAT SHOULD BE EAST OF THE ENTIRE AREA BY MIDNIGHT. OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS ARE EXPECTED TO GUST 25 TO 35 MPH THROUGH THE DAY AND INTO THE EARLY EVENING. CONSULT THE LAKE WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS WILL BE POSSIBLE AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST THROUGH THE REGION THURSDAY. ANY THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. ANOTHER UPPER LEVEL STORM SYSTEM WILL SWEEP THROUGH THE AREA WITH A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THROUGHOUT THE AREA THIS AFTERNOON AND EVENING. DRS/PS
In the hours before
Local storm report, May 25, 6:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
626 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND GST 2 S DU QUOIN 37.98N 89.24W
05/25/2011 M57 MPH PERRY IL EMERGENCY MNGR
&&
SMITTYLocal storm report, May 25, 6:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
628 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL HARRISBURG 37.74N 88.55W
05/25/2011 M0.75 INCH SALINE IL TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, May 25, 6:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
631 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL LILBOURN 36.59N 89.61W
05/25/2011 E1.75 INCH NEW MADRID MO TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN TOWN.
&&
SMITTYLocal storm report, May 25, 6:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
633 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM FUNNEL CLOUD GLENALLEN 37.32N 90.03W
05/25/2011 BOLLINGER MO PUBLIC
FUNNEL CLOUD REPORTED BY PUBLIC.
&&
SMITTYLocal storm report, May 25, 6:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
638 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG JONESBORO 37.45N 89.27W
05/25/2011 UNION IL TRAINED SPOTTER
BROKEN LIMBS WITH WIND GUSTS ESTIMATED 50 MPH.
&&
SMITTYLocal storm report, May 25, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
639 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM FUNNEL CLOUD DE SOTO 37.82N 89.23W
05/25/2011 JACKSON IL TRAINED SPOTTER
FUNNEL CLOUD OVER THE TOWN.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:11 AM CDT | Lake Wind Advisory | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 16 hr |
| May 25, 3:02 PM CDT | Tornado Warning | PAH | Carter, Ripley | 43 min |
| May 25, 3:27 PM CDT | Tornado Warning | PAH | Wayne | 33 min |
| May 25, 3:40 PM CDT | Tornado Warning | PAH | Carter | 35 min |
| May 25, 3:55 PM CDT | Tornado Warning | PAH | Butler, Wayne | 50 min |
| May 25, 4:11 PM CDT | Tornado Warning | PAH | Carter | 34 min |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 46 min |
| May 25, 4:27 PM CDT | Tornado Warning | PAH | Butler, Ripley | 33 min |
| May 25, 4:34 PM CDT | Tornado Warning | PAH | Perry | 41 min |
| May 25, 4:43 PM CDT | Tornado Warning | PAH | Bollinger, Butler, Carter, Wayne | 47 min |
| May 25, 4:52 PM CDT | Tornado Warning | PAH | Butler, Ripley | 38 min |
| May 25, 5:15 PM CDT | Tornado Warning | PAH | Bollinger, Perry | 45 min |
| May 25, 5:23 PM CDT | Tornado Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 52 min |
| May 25, 5:29 PM CDT | Severe Thunderstorm Warning | PAH | Butler, New Madrid, Stoddard | 46 min |
| May 25, 5:29 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 46 min |
| May 25, 5:37 PM CDT | Tornado Warning | PAH | Butler, Carter, Ripley, Stoddard | 38 min |
| May 25, 5:56 PM CDT | Flash Flood Warning | PAH | Ripley | 2 hr |
| May 25, 5:57 PM CDT | Tornado Warning | PAH | Cape Girardeau, Perry | 48 min |
| May 25, 6:01 PM CDT | Tornado Warning | PAH | New Madrid, Scott, Stoddard | 29 min |
| May 25, 6:08 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 37 min |
| May 25, 6:13 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 32 min |
| May 25, 6:15 PM CDT | Tornado Warning | PAH | Butler, Carter, New Madrid, Ripley, Stoddard | 30 min |
| May 25, 11:51 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, White | 39 min |
| May 25, 5:05 PM CDT | Tornado Warning | PAH | Perry | 25 min |
| May 25, 5:27 PM CDT | Tornado Warning | PAH | Jefferson | 48 min |
| May 25, 5:54 PM CDT | Tornado Warning | PAH | Johnson, Pope | 36 min |
| May 25, 6:04 PM CDT | Tornado Warning | PAH | Jackson, Perry | 41 min |
| May 25, 6:05 PM CDT | Tornado Warning | PAH | Gallatin, Pope, Saline, Williamson | 25 min |
| May 25, 6:18 PM CDT | Tornado Warning | PAH | Union | 27 min |
| May 25, 6:25 PM CDT | Tornado Warning | PAH | Gallatin, Hamilton, Saline, White | 50 min |
| May 25, 6:35 PM CDT | Tornado Warning | PAH | Franklin, Jefferson, Williamson | 40 min |
| May 25, 6:41 PM CDT | Tornado Warning | PAH | Jackson, Perry | 22 min |
| May 25, 6:57 PM CDT | Tornado Warning | PAH | White | 33 min |
| May 25, 6:59 PM CDT | Tornado Warning | PAH | Hamilton, Saline, Wayne | 46 min |
Nearby
Tornado Warnings in Kentucky, 2011Tornado Warnings in Illinois, 2011Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.